MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X DISPLAY WORKSTATION V1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X DISPLAY WORKSTATION V1.1; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
During a wolff-parkinson-white procedure while using the ensite x system in voxel mode there was a sudden loss of communication between display workstation, ampere, and amplifier that resulted in cancellation of the procedure.The ecg and egm signals were lost due to the communication issue.After a few minutes the procedure had to be stopped as communication could not be restored.Once the patient left, the lab rebooted the system with no success.On a second attempt everything was turned off, disconnected from the mains and then left off for a few minutes.Once the system was turned on the connection was restored.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformance associated with the reported event were identified.

Brand Name
ENSITE X DISPLAY WORKSTATION V1.1
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16393478
Report Number2184149-2023-00041
Device Sequence Number6375649
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public05415067037725
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Catalogue NumberENSITE-DWS-1.1
Device Lot Number8561766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown